what is the effects poisonous beens on humen body specially on heart?
age:23 years, height:5.14ft,weight:53kg,
?:I have consumed one poisonous powder 4times excess then normal dose by mistake which is used to diagnose(remove) chrome from the stomach,which has led to rapid increase in my heart beats ,very uneasiness,shivering of hands and legs and in fact whole body ,giddiness ,unconciousness for 2-3 minutes immediately after half an hour of consuming that poisonous powder .My phycision told me to take tablets of calcium for 4-5 months to control body shivering and sleeping pills daily 2 of 0.25mg to control rapid palpitations but still i was suffering from stiffness of stomach and fever (it(effects) has started from 15-20 days later after consuming that poisonous powder )on futher investigation my typhoid test came positive so for that my doctor told me to take ofloxacin300 for 20 days. after that my typhoid test came normal but still i was suffering from fever,palpitations,shivering,giddiness,weakness,so on further investigation my HIV comes negative but in my cbc neutrophil was more (87%)normal range 45-75,and lymphosytes was 11%,normalrang20-40.heamoglobin 9.8% (normal range12-15,and my MT test was positive so i have taken medicines for a period of 8 months to cure from abdominal tuberculosis.now after a period of 1year and 1 month i m much better but steel suffering from gall stones.pls tell me answers of my foolowing questions?
1)now i have recovered from palpitations but i m still suffering from intermittent left chest pain so can u pls tell me which are the further investigation to know my heart condition?
- i m asking this because i have suffered from heavy palpitations for continuous period of 8-9 months.
2)are there any investigations to know that now i have totally recovered from abdominal TB?
3) pls tell me the name of the doctors and hospitals(ayurvedic as wellas allopathic) in india in mumbai for gall stones treatment?
- right now i m not suffering from any effects of gallstones except sometimes pain in stomach and littlebit nausea